# SDR AALA972243

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT PASSENGER SEAT 17D FOUND INOPERATIVE.  REPAIRED SHORTED FLAT CONDUCTOR AT SEAT 17D.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
